Show simple item record

Яковлева, Татьяна Игоревна
2018-02-07T07:29:09Z
2018-02-07T07:29:09Z
2017-03
Яковлева, Татьяна Игоревна. Well-posedness of the Cauchy problem for multidimensional difference equations in rational cones [Текст] / Татьяна Игоревна Яковлева // Siberian Mathematical Journal. — 2017. — Т. 58 (№ 2). — С. 363-372
00374466
https://link.springer.com/article/10.1134/S0037446617020185?wt_mc=Internal.Event.1.SEM.ArticleAuthorOnlineFirst
http://elib.sfu-kras.ru/handle/2311/69866
The Cauchy problem is studied for a multidimensional difference equation in a class of functions defined at the integer points of a rational cone. We give an easy-to-check condition on the coefficients of the characteristic polynomial of the equation sufficient for solvability of the problem. A multidimensional analog of the condition ensuring stability of the Cauchy problem is stated on using the notion of amoeba of an algebraic hypersurface.
multidimensional difference equation
well-posedness of the Cauchy problem
rational cone
Well-posedness of the Cauchy problem for multidimensional difference equations in rational cones
Journal Article
Journal Article Preprint
363-372
27.27.19
2018-02-07T07:29:09Z
10.1134/S0037446617020185
Институт математики и фундаментальной информатики
Кафедра высшей математики № 1
Siberian Mathematical Journal
Q2
Q4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record